# SDR CA030112001

- Difficulty date: November 26, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 45,447 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431276E
- Condition: Sheared
- Location: Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 31428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL OF A/C IN YYZ, FLT 421, DURING WALK AROUND, MTCE DISCOVERED 2 TIE BOLTS MISSING FROM NR 7 MLG WHEEL ASSY. THE NR 7 MLG WHEEL WAS REPLACED IAW AMM 32-45-01.
